# SDR AALA202503311383

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 12,692 hours, 3,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING JUMP SEAT AFT GALLEY FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-53.
